I have been tanning for about three years on and off and have never had any problems. I started taking birth control about four months ago and around that same time I got a new tanning lotion. The first time I used this lotion my chest got really burnt and had a rash. I quit using this lotion . I then went on vacation and had white spots on my chest that would not tan and I have never had that problem before. About two months after I got back from the each I started tanning again and now have little red itchy bumps on my chest and neck that will not go away. Could it be a reaction from the birth control I am taking because I have never had a problem like this before and I have always gone to the same tanning salon.
From the symptoms contact dermatitis, sweat dermatitis, folliculitis, hives and heat rash need to be ruled out. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the rash. Also wear cotton clothes and apply a mild steroid cream if the symptoms are severe. If the symptoms persist then please get it examined from a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.